MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT100
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the unk procedure, the nail in the stapler suddenly broke.Changed another one to complete surgery.No additional information can be provided.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/10/2025.D4: batch # 437d90.An analysis of the product could not be performed since a physical sample was not received for evaluation.This is an analysis of a photo submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photo shows a blue reload totally separated with three loose clips.According to the separated cartridge, it is recommended to insert the clip cartridge into the loading base.Grasp the applier in the box lock area using pencil grip technique.Insert the jaws of the instrument into the individual cartridge slot, making sure the tips of the applier are perpendicular to the surface of the cartridge.Insert the applier until it stops.Do not force the applier.It should enter and withdraw from the cartridge smoothly.Based on the photo the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 437d90, and no non-conformances related to the reported complaint condition were identified.Additional information was requested and the following was obtained: is the current patient status known? good.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key23767132
Report Number3005075853-2025-09299
Device Sequence Number10615799
Product Code FZP
UDI-Device Identifier10705036012788
UDI-Public(01)10705036012788(17)300131(10)437D90
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT100
Device Lot Number437D90
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown